Alert archive / New Mexico / Dust Storm Warnings in 2025
Dust Storm Warning 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this dust storm warning at Mar 14, 2025, 11:50 AM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 11:50 AM MDT (17:50 UTC)
- Expired
- Mar 14, 2025, 2:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 1:30 PM MDT | NON-TSTM WND DMG | 3 Sse Portales, NM | Roof of a barn was blown off at the intersection of South Roosevelt Road Q and South Roosevelt Road 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 5.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2773 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390
WWUS55 KABQ 141750
DSWABQ
BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service Albuquerque NM
1150 AM MDT Fri Mar 14 2025
NMC005-041-142000-
/O.NEW.KABQ.DS.W.0021.250314T1750Z-250314T2000Z/
Chaves NM-Roosevelt NM-
1150 AM MDT Fri Mar 14 2025
The National Weather Service in Albuquerque has issued a
* Dust Storm Warning for...
Central Roosevelt County in east central New Mexico...
North Central Chaves County in southeastern New Mexico...
* Until 200 PM MDT.
* At 1150 AM MDT, an area of developing blowing dust was located
over much of Roosevelt County.
HAZARD...Less than a quarter mile visibility.
SOURCE...Satellite observations.
IMPACT...Dangerous life-threatening travel.
* Locations impacted include...
Portales, Elida, Dora, Causey, Pep, Kenna, Arch, Lingo and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!
&&
LAT...LON 3371 10420 3408 10400 3408 10395 3419 10395
3420 10394 3413 10304 3397 10304 3365 10305
3382 10372 3382 10384
TIME...MOT...LOC 1750Z ODEG 0KT 3400 10357
$$
11What forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this dust storm warning went out at Mar 14, 11:26 AM MDT, 24 minutes earlier. Its key messages:
- Updated at 1044 AM MDT Fri Mar 14 2025
- A potentially historical, multi-hazard spring storm system will continue to impact the region through Saturday. Hazards include widespread strong to damaging wind gusts, high to locally extreme fire danger and blowing dust in the east, and minor to moderate winter impacts that will favor the western and northern mountains.
- A second, less powerful system on Saturday will bring another round of minor winter impacts and windy conditions. Blowing snow and blowing dust will once again create hazardous driving conditions for motorists.
- Winds ramp up Monday, then widespread strong to damaging winds will return on Tuesday. Blowing dust and critical fire weather conditions are expected each afternoon.
Area forecast discussion, Mar 14, 11:26 AM MDT, 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1126 AM MDT Fri Mar 14 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1044 AM MDT Fri Mar 14 2025 - A potentially historical, multi-hazard spring storm system will continue to impact the region through Saturday. Hazards include widespread strong to damaging wind gusts, high to locally extreme fire danger and blowing dust in the east, and minor to moderate winter impacts that will favor the western and northern mountains. - A second, less powerful system on Saturday will bring another round of minor winter impacts and windy conditions. Blowing snow and blowing dust will once again create hazardous driving conditions for motorists. - Winds ramp up Monday, then widespread strong to damaging winds will return on Tuesday. Blowing dust and critical fire weather conditions are expected each afternoon. && .UPDATE... Issued at 624 AM MDT Fri Mar 14 2025 Allowed Winter Weather Advisory to expire at 12Z for western areas, since snow has ended there. Also, issued a Blowing Dust Advisory for the far east central and southeast plains until the High Wind Warning there ends at 8 PM this evening. Periods of worse conditions will probably require a shorter fused Dust Storm Warning in dust-prone locations like Roswell. && .SYNOPSIS... Issued at 342 AM MDT Fri Mar 14 2025 High impact weather continues over the next 24 hours. A round of rain and snow pushed west to east across the state tonight, bringing minor accumulations and gusty winds. These winds will only pick up throughout the morning and into the afternoon. Widespread strong to damaging wind gusts (50 to 80 miles per hour) are likely to cause structural damage, downed trees and power lines, hazardous crosswinds, and areas of blowing dust. In eastern NM, critical to locally extremely critical fire weather conditions are expected. Additionally, blizzard-like conditions will be possible in the northern mountains where snow continues to fall. Additional snowfall and windy conditions are expected Saturday across the western and northern mountains. Conditions improve Sunday before another high wind event on Tuesday. && .SHORT TERM... (Today through Saturday) Issued at 342 AM MDT Fri Mar 14 2025 Wind speeds will strengthen through midday as a strong speed maximum in the polar jet stream crosses southern and eastern areas. The strongest part of the jet streak already crossed aloft. However, an upper level low pressure system will deepen rapidly in the lee of the southern Rockies today while slowly exiting onto the Great Plains, and a surface low will bottom out near a historic low of 975 mb in western Kansas, causing 700 mb winds to remain around 50-75 KT along and east of the continental divide this morning. This will generally result in surface wind gusts from 45-75 mph with the strongest winds along and east of the central mountain chain. Speeds aloft will gradually weaken in the afternoon and evening, and surface winds will begin to weaken by late afternoon. With this forecast package we are expanding the ongoing Wind Advisory to include the Taos and Espanola areas. Widespread blowing dust is expected at lower elevations today, and it will probably make driving dangerous in dust-prone locations like Roswell. The focus for snow with this system will shift to the northern mountains today, so Winter Weather Advisories are on track to expire over western areas at 12Z this morning. Will continue the Winter Storm Warning for the mountains near the CO border through the afternoon, but the main concern will be blowing snow after mid morning. Another upper level trough will dig over NM tonight and Saturday, bringing another round of snow mainly to the central mountain chain westward. Snow amounts may reach an inch or two west of the continental divide from Gallup southward. Locally higher amounts will probably reach several inches on the higher peaks of our forecast area's mountains. && .LONG TERM... (Saturday night through Thursday) Issued at 342 AM MDT Fri Mar 14 2025 The longwave trough supporting the weekend system begins to push eastward away from New Mexico Sunday, being replaced by weak ridging. Remnant light snow showers may sit over the northern mountains late Saturday night but will be short lived. This weak ridge brings back a warming trend to the state, where high temperatures rise by 10-15F from Saturday to Sunday. Ridging gives way to stiff southwest upper level flow entering the region Monday, providing another warm up of an additional 10-15F from Sunday. With daytime heating and drier lower levels (RHs likely to be in the teens), winds are likely to have an easy time mixing down to the surface, creating a breezy to windy day across much of the state, especially northeast NM. Confidence is increasing in another high wind event occurring Tuesday as a strong upper low passes over NM. Like this past event, a potent pacific cold front will race across the state. However, it is likely that any appreciable moisture will stay around the NM/CO border, so this front will mainly work to enhance the surface winds. Any precipitation associated with this storm are likely to hang around the northern mountains, with amounts being light in general. The main threat from this system is wind, with NBM probabilities of gusts greater than 60mph over 50% across the central mountain chain and immediate adjacent highlands. Alongside the winds, blowing dust is likely to be a hazard again across eastern NM and especially near Roswell. While confidence is low in the winds of this system reaching the values expected from this past Friday's system, these are still likely to be strong to possibly damaging winds. There is still timing and strength issues within models and ensembles, with a slower ECMWF track bringing slightly more precipitation but lesser winds as the passage of the trough does not coincide with peak mixing. Details will continue to be ironed out in future forecast packages. Another ridge builds in after Tuesday, moderating temperatures and returning calm weather and lighter winds to the area. && .AVIATION... (18Z TAFS) Issued at 1044 AM MDT Fri Mar 14 2025 Hazardous westerly winds with gusts to between 50-65kts will continue through the afternoon hours across eastern NM, with areas of blowing dust at KROW and KTCC limiting visibility to LIFR at times. An Airport Weather Warning at KABQ for gusts to 35-45kts will persist into the early evening hours along with blowing dust that may limit visibility into the MVFR category. VFR conditions will prevail by this evening and will persist overnight across central and eastern NM, but deterioration in developing areas of snow is forecast across western NM. KFMN and KGUP will be impacted by IFR conditions in light snow beginning late tonight and continuing through Saturday morning. && .FIRE WEATHER... Issued at 342 AM MDT Fri Mar 14 2025 ...CRITICAL FIRE WEATHER CONDITIONS RETURN TO THE EASTERN PLAINS THIS AFTERNOON... An upper level trough will produce very strong west and northwest winds today as it rapidly deepens into a strong, closed, upper-level low pressure system in the lee of the southern Rockies. A surface low pressure system will bottom out near a record low of 975 mb over western Kansas today, as 700 mb speeds reach 50-75 KT along and east of the continental divide. Surface wind gusts today should peak from the morning through early afternoon with speeds from 45 to 75 mph with the strongest gusts along and east of the central mountain chain. High temperatures look to fall 4-26 degrees below 30-year averages today, and humidities will climb. Nonetheless, humidities near and below 18 percent on the eastern plains will result in another round of critical fire weather conditions this afternoon and early evening. Another upper level trough will bring breezy to windy conditions to the forecast area Saturday, with a few to several inches of additional snow mainly in the mountains tonight and Saturday. A ridge of high pressure will bring warmer, drier, and less windy weather Sunday. However, early in the work week an upper level trough passing just to the north of NM will steer the polar jet stream over the southern Rockies, while a surface low deepens in eastern CO, with another round of wind and critical fire weather conditions mainly east of the central mountain chain Monday, then in zones along and east of I-25 Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 28 48 24 / 30 50 20 0 Dulce........................... 39 15 43 9 / 60 40 50 0 Cuba............................ 39 21 42 18 / 40 60 40 0 Gallup.......................... 39 16 44 12 / 10 60 40 0 El Morro........................ 37 22 38 18 / 20 50 60 0 Grants.......................... 42 19 44 15 / 10 40 40 0 Quemado......................... 41 22 40 18 / 10 60 70 0 Magdalena....................... 45 26 45 27 / 0 20 30 0 Datil........................... 41 24 40 23 / 0 30 60 0 Reserve......................... 41 19 49 15 / 10 70 60 0 Glenwood........................ 43 25 51 20 / 10 70 70 0 Chama........................... 35 13 37 9 / 60 30 50 5 Los Alamos...................... 43 25 42 26 / 30 30 30 0 Pecos........................... 43 22 43 23 / 30 10 30 0 Cerro/Questa.................... 38 19 40 18 / 40 5 40 10 Red River....................... 30 14 31 14 / 40 10 50 10 Angel Fire...................... 35 13 35 13 / 50 10 50 10 Taos............................ 41 15 43 13 / 30 5 40 5 Mora............................ 41 19 42 18 / 30 5 40 0 Espanola........................ 49 24 51 22 / 30 20 20 0 Santa Fe........................ 44 24 43 25 / 40 20 30 0 Santa Fe Airport................ 47 23 47 23 / 20 20 30 0 Albuquerque Foothills........... 47 32 50 33 / 10 20 30 0 Albuquerque Heights............. 49 31 52 29 / 5 10 20 0 Albuquerque Valley.............. 51 29 55 27 / 5 10 20 0 Albuquerque West Mesa........... 49 30 53 29 / 10 10 20 0 Belen........................... 53 28 55 23 / 5 20 20 0 Bernalillo...................... 50 29 53 28 / 10 20 20 0 Bosque Farms.................... 52 28 55 23 / 5 10 20 0 Corrales........................ 49 30 54 28 / 10 20 20 0 Los Lunas....................... 52 29 54 24 / 5 10 20 0 Placitas........................ 47 29 48 30 / 10 20 20 0 Rio Rancho...................... 49 30 53 29 / 10 20 20 0 Socorro......................... 54 32 57 31 / 0 10 30 0 Sandia Park/Cedar Crest......... 42 24 45 27 / 10 20 30 0 Tijeras......................... 45 27 46 28 / 10 20 30 0 Edgewood........................ 46 23 47 26 / 5 10 20 0 Moriarty/Estancia............... 47 19 48 21 / 5 10 20 0 Clines Corners.................. 42 21 42 22 / 5 5 20 0 Mountainair..................... 45 22 46 24 / 0 20 20 0 Gran Quivira.................... 46 23 46 23 / 0 10 20 0 Carrizozo....................... 48 28 50 27 / 5 20 30 0 Ruidoso......................... 40 25 43 27 / 10 20 40 0 Capulin......................... 52 21 42 21 / 10 0 20 5 Raton........................... 54 20 45 20 / 10 0 20 5 Springer........................ 55 23 47 20 / 0 0 20 0 Las Vegas....................... 47 22 43 20 / 5 0 20 0 Clayton......................... 58 28 51 28 / 10 5 10 0 Roy............................. 54 26 47 25 / 0 5 20 0 Conchas......................... 59 31 53 29 / 0 5 20 0 Santa Rosa...................... 53 31 51 30 / 0 0 20 0 Tucumcari....................... 60 31 52 29 / 0 10 20 0 Clovis.......................... 58 34 54 32 / 0 5 20 5 Portales........................ 59 33 56 31 / 0 0 20 5 Fort Sumner..................... 57 32 56 31 / 0 0 20 0 Roswell......................... 63 35 61 36 / 0 0 20 0 Picacho......................... 53 28 54 31 / 0 10 20 0 Elk............................. 49 27 53 28 / 0 20 40 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 8 PM MDT this evening for NMZ212-215- 221>226-229-232>240. Red Flag Warning until 8 PM MDT this evening for NMZ104-126. Wind Advisory until 6 PM MDT this evening for NMZ207-211-216>219. High Wind Warning until noon MDT today for NMZ208-220-241. Winter Storm Warning until 6 PM MDT this evening for NMZ210-213- 214. Blowing Dust Advisory until 8 PM MDT this evening for NMZ234>238- 240. High Wind Warning until 6 PM MDT this evening for NMZ227-228-230- 231. && SHORT TERM...44 LONG TERM....77 AVIATION...11 Please note: The SYNOPSIS section will be terminated on or about Friday, April 4.
In the hours before
Local storm report, Mar 14, 10:23 AM MDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1023 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Non-Tstm Wnd Gst 1 NNW Gascon 35.90N 105.45W
03/14/2025 M77 MPH Mora NM Fire Dept/Rescue
0954 AM Non-Tstm Wnd Gst 7 SW Glenrio 35.11N 103.12W
03/14/2025 M72 MPH Quay NM Mesonet
Mesonet station 107 Endee 2 SW.
1006 AM Non-Tstm Wnd Gst 2 SW Dora 33.92N 103.36W
03/14/2025 M71 MPH Roosevelt NM Mesonet
Mesonet station 53 Dora 2 SW.
0940 AM Non-Tstm Wnd Gst 1 S Cannon Air Force Ba 34.37N 103.32W
03/14/2025 M70 MPH Curry NM AWOS
AWOS station KCVS Cannon Air Force Base.
1005 AM Non-Tstm Wnd Gst 13 SE Tolar 34.30N 103.80W
03/14/2025 M70 MPH Roosevelt NM AWOS
AWOS station K4MR Tolar 12 SE.
0925 AM Non-Tstm Wnd Gst 8 S Hayden 35.86N 103.27W
03/14/2025 M67 MPH Union NM Mesonet
Mesonet station AMSN5 Amistad.
0940 AM Non-Tstm Wnd Gst 6 NNW San Ignacio 34.98N 104.99W
03/14/2025 M67 MPH Guadalupe NM Mesonet
Mesonet station TCCN5 Thompson Cattle.
0940 AM Non-Tstm Wnd Gst 2 NNE Saint Vrain 34.44N 103.48W
03/14/2025 M67 MPH Curry NM Mesonet
Mesonet station STVN5 St. Vrain.
0940 AM Non-Tstm Wnd Gst 5 E Tucumcari 35.18N 103.63W
03/14/2025 M67 MPH Quay NM Mesonet
Mesonet station ETUN5 Tucumcari.
0950 AM Non-Tstm Wnd Gst 2 ESE Ute Lake State Pa 35.36N 103.46W
03/14/2025 M67 MPH Quay NM Mesonet
Mesonet station LGAN5 Logan.
1003 AM Non-Tstm Wnd Gst 4 NE Vaughn 34.63N 105.15W
03/14/2025 M62 MPH Guadalupe NM Mesonet
Mesonet station UP426 Vaughn 4 E (UPR).
0922 AM Non-Tstm Wnd Gst 3 ESE Los Alamos 35.87N 106.27W
03/14/2025 M60 MPH Los Alamos NM AWOS
AWOS station KLAM Los Alamos Airport.
0940 AM Non-Tstm Wnd Gst 2 SSW Grady 34.80N 103.32W
03/14/2025 M59 MPH Curry NM Mesonet
Mesonet station NMC85 Grady.
0910 AM Non-Tstm Wnd Gst 14 NW Sedan 36.27N 103.32W
03/14/2025 M58 MPH Union NM Mesonet
Mesonet station SWCN5 SW Clayton.
&&
DPorterLocal storm report, Mar 14, 10:25 AM MDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1025 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM Dust Storm 3 W Midway 33.30N 104.50W
03/14/2025 Chaves NM ASOS
ASOS station KROW Roswell Air Center. Less
than one quarter mile visibility due to
blowing dust.
1000 AM Non-Tstm Wnd Dmg 1 NNW Gascon 35.90N 105.45W
03/14/2025 Mora NM Fire Dept/Rescue
Trees down resulting in power outages.
&&
DPorterLocal storm report, Mar 14, 10:55 AM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1055 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Non-Tstm Wnd Gst 10 SSE Magdalena 33.98N 107.19W
03/14/2025 E70 MPH Socorro NM Mesonet
Magdelena Ridge Observatory 2.4-meter
Telescope.
&&
MAALocal storm report, Mar 14, 10:56 AM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1056 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Non-Tstm Wnd Gst 10 SSE Magdalena 33.98N 107.19W
03/14/2025 E70 MPH Socorro NM Mesonet
Magdelena Ridge Observatory 2.4-meter
Telescope.
&&
MAALocal storm report, Mar 14, 10:58 AM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1058 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM Non-Tstm Wnd Gst 2 SW Dora 33.92N 103.36W
03/14/2025 M72 MPH Roosevelt NM Mesonet
Mesonet station 53 Dora 2 SW.
1005 AM Non-Tstm Wnd Gst 2 ESE Fort Sumner 34.47N 104.21W
03/14/2025 M67 MPH De Baca NM Mesonet
Mesonet station FTSN5 East Fort Sumner.
1020 AM Non-Tstm Wnd Gst 11 SE Vaughn 34.48N 105.08W
03/14/2025 M67 MPH Guadalupe NM Mesonet
Mesonet station SVAN5 SE Vaughn.
1030 AM Non-Tstm Wnd Gst 5 E Tucumcari 35.18N 103.63W
03/14/2025 M67 MPH Quay NM Mesonet
Mesonet station ETUN5 Tucumcari.
1015 AM Non-Tstm Wnd Gst 3 SSE Fort Sumner State 34.36N 104.17W
03/14/2025 M63 MPH De Baca NM Mesonet
Mesonet station SFTN5 South Ft Sumner.
1022 AM Non-Tstm Wnd Gst 2 E Santa Rosa 34.94N 104.64W
03/14/2025 M62 MPH Guadalupe NM AWOS
AWOS station KSXU Santa Rosa Airport.
1035 AM Non-Tstm Wnd Gst 2 SSW Grady 34.80N 103.32W
03/14/2025 M60 MPH Curry NM Mesonet
Mesonet station NMC85 Grady.
1025 AM Non-Tstm Wnd Gst 14 NW Sedan 36.27N 103.32W
03/14/2025 M59 MPH Union NM Mesonet
Mesonet station SWCN5 SW Clayton.
&&
DPorterLocal storm report, Mar 14, 11:19 AM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1119 AM MDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Non-Tstm Wnd Dmg Tucumcari 35.17N 103.73W
03/14/2025 Quay NM Emergency Mngr
Emergency management reported lots of debris
in the community. This includes numerous
power poles down and roof damage.
&&
DPorterThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:27 PM MDT | Dust Storm Warning | ABQ | Chaves | 52 min |
| Mar 14, 2:29 AM MDT | Snow Squall Warning | ABQ | Catron, Cibola, McKinley | 41 min |
| Mar 14, 4:35 AM MDT | Blowing Dust Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 13 hr |
| Mar 14, 5:43 AM MDT | Dust Storm Warning | ABQ | Chaves | 4 hr |
| Mar 14, 9:43 AM MDT | Dust Storm Warning | ABQ | Chaves, Roosevelt | 4 hr |
| Mar 14, 10:00 AM MDT | Dust Storm Warning | ABQ | Curry, Quay, Roosevelt | 4 hr |
| Mar 14, 12:37 PM MDT | Dust Storm Advisory | ABQ | Colfax | 113 min |
| Mar 14, 12:49 PM MDT | Winter Weather Advisory | ABQ | Catron, Cibola, McKinley, Sandoval, San Juan, Socorro | 23 hr |
| Mar 14, 1:55 PM MDT | Dust Storm Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 35 min |
| Mar 14, 2:28 PM MDT | Dust Storm Warning | ABQ | Curry, Quay | 2 hr |
Nearby
Dust Storm Warnings in New Mexico, 2025Every dust storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.